CBS Premiering Passel of Prime Programs

Author:
Publish date:

CBS will premiere 20 of its 22 prime time series the week of Sept. 18, with two reality series, the latest Survivor and Amazing Race getting early premieres on Sept. 14 and Sept. 17, respectively.

CBS is taking a traditional premiere week route, compared to, say, NBC, which is stunting with Deal or No Deal coming out of the gate, for Fox, which is launching some shows in August before its schedule gets shifted around the baseball playoffs.Following are the shows and premiere dates:

Thursday, Sept. 14

8:00-9:00 PM              SURVIVOR: COOK ISLANDS (Premiere)

Sunday, Sept. 17

8:30-10:00 PM            THE AMAZING RACE 10 (Premiere)

Monday, Sept. 18

8:00-8:30 PM              THE CLASS (Series Premiere)

8:30-9:00 PM              HOW I MET YOUR MOTHER (2nd Season Premiere)

9:00-9:30 PM              TWO AND A HALF MEN (4th Season Premiere)

9:30-10:00 PM            THE NEW ADVENTURES OF OLD CHRISTINE (2nd Season Premiere)

10:00-11:00 PM          CSI: MIAMI (5th Season Premiere)

Tuesday, Sept. 19

8:00-9:00 PM              NCIS (4th Season Premiere)

9:00-10:00 PM            THE UNIT (2nd Season Premiere)

10:00-11:00 PM          SMITH (Series Premiere)

Wednesday, Sept. 20

8:00-9:00 PM              JERICHO (Series Premiere)

9:00-10:00 PM            CRIMINAL MINDS (2nd Season Premiere)

10:00-11:00 PM          CSI: NY (3rd Season Premiere)

Thursday, Sept. 21

9:00-10:00 PM            CSI: CRIME SCENE INVESTIGATION (7th Season Premiere)

10:00-11:00 PM          SHARK (Series Premiere)

Friday, Sept. 22

8:00-9:00 PM              GHOST WHISPERER (2nd Season Premiere)

9:00-10:00 PM            CLOSE TO HOME (2nd Season Premiere)

10:00-11:00 PM          NUMB3RS (3rd Season Premiere)

Saturday, Sept. 23

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY (Season Premiere)

Sunday, Sept. 24

7:00-8:00 PM              60 MINUTES  (39th Season Premiere)

8:00-9:00 PM              THE AMAZING RACE 10 (Time Period Premiere)

9:00-10:00 PM            COLD CASE (4th Season Premiere)

10:00-11:00 PM          WITHOUT A TRACE (5th Season Premiere)

Related